# SDR QXEA0300508

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,441 hours, 1,777 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1530
- Condition: Failed
- Location: Zone 100
- Part time: 2,441 hours, 1,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - CREW RECEIVED A FIRE SYSTEM FAULT STATUS MESSAGE. MAINTENANCE INTERROGATED THE MAINTENANCE DIAGNOSTICS COMPUTER AND FOUND FAULT AS FORWARD SMOKE DETECTOR WORD 352 BIT 20. MAINTENANCE REPLACED THE NR 3 SMOKE DETECTOR IN THE FORWARD CARGO BAY AND THE OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
